# SDR CALA2017081802719

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 61,247 hours, 21,662 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT THE RT HORIZONTAL STAB LOWER SKIN HSS 101.90 AND 11 INCHES FROM AFT SPAR.   REPAIRED IAW SRM 55-10-01, REPAIR 11.
